# SDR MASA200400637

- Difficulty date: November 14, 2004
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N37228
- Make and model: Cndair CL6002B19
- Aircraft serial: 7228
- Aircraft time: 16,855 hours, 12,608 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Part number: 864808
- Part serial: 236
- Condition: Inoperative
- Location: Mlg
- Part time: 8,804 hours, 6,594 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ASH 6424 FROM PHX TO DSM, DECLARED AN EMERGENCY AND RETURNED TO THE FIELD DUE TO A GEAR DISAGREE MESSAGE AFTER TAKEOFF.  THE GEAR HANDLE WAS SELECTED DOWN AND THE GEAR EXTENDED NORMALLY.  THE AIRCRAFT THEN LANDED UNEVENTFULLY.  MAINTENANCE IS CURRENTLY TROUBLESHOOTING.  11/14/04 MAINTENANCE REMOVED AND REPLACED PSEU.  AIRCRAFT RETURNED TO SERVICE.
